Journal Article

Clifford algebras, dynamical systems, and periodic orbits

D. McCaffrey, S. P. Banks and A. Moser

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 3, pages 279-298
Published in print September 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.3.279
Clifford algebras, dynamical systems, and periodic orbits

Show Summary Details

Preview

Certain differential systems can be lifted to algebras (of matrices), which greatly simplifies the use of global linearization for nonlinear dynamical systems. Here we shall use Clifford algebras to obtain an interesting collection which exhibit a wide variety of behaviour. In particular we shall use global linearizat1on to show that Lyapunov stability theory for linear systems can be directly extended to this situation and that periodic orbits can be explicitly calculated.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.